Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 860598, 16 pages
http://dx.doi.org/10.1155/2012/860598
Research Article

Lyapunov-Type Inequalities for the Quasilinear Difference Systems

1College of Science, Hunan University of Technology, Zhuzhou, Hunan 412000, China
2School of Mathematical Sciences and Computing Technology, Central South University, Changsha, Hunan 410083, China

Received 22 October 2011; Accepted 4 December 2011

Academic Editor: Zengji Du

Copyright © 2012 Qi-Ming Zhang and X. H. Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. V. Atkinson, Discrete and Continuous Boundary Problems, Academic Press, New York, NY, USA, 1964. View at Zentralblatt MATH
  2. S. S. Cheng, “A discrete analogue of the inequality of Lyapunov,” Hokkaido Mathematical Journal, vol. 12, no. 1, pp. 105–112, 1983. View at Google Scholar · View at Zentralblatt MATH
  3. A. M. Liapounoff, “Probléme général de la stabilité du mouvement,” Annales de la Faculté des Sciences de Toulouse, vol. 2, pp. 203–407, 1907. View at Google Scholar
  4. M. Ünal, D. Cakmak, and A. Tiryaki, “A discrete analogue of Lyapunov-type inequalities for nonlinear systems,” Computers & Mathematics with Applications, vol. 55, no. 11, pp. 2631–2642, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. G. Sh. Guseinov and B. Kaymakcalan, “Lyapunov inequalities for discrete linear Hamiltonian systems,” Computers & Mathematics with Applications, vol. 45, pp. 1399–1416, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. S. Cheng and T. T. Lu, “Convex regular domains of tridiagonal matrices,” Linear Algebra and its Applications, vol. 79, pp. 103–125, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. S. Cheng and L. Y. Hsieh, “On discrete analogue of Lyapunov's inequality: addendum,” Tamkang Journal of Mathematics, vol. 20, no. 4, pp. 333–339, 1989. View at Google Scholar
  8. S. S. Cheng, “A sharp condition for the ground state of difference equation,” Applied Analytical Analytical, vol. 34, no. 2, pp. 105–109, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. S. Cheng, L. Y. Hsieh, and D. Chao, “Discrete Lyapunov inequality conditions for partial difference equations,” Hokkaido Mathematical Journal, vol. 19, no. 2, pp. 229–239, 1990. View at Google Scholar · View at Zentralblatt MATH
  10. S. S. Cheng, “Lyapunov inequality for system disconjugacy of even order differential equations,” Tamkang Journal of Mathematics, vol. 22, no. 2, pp. 193–197, 1991. View at Google Scholar · View at Zentralblatt MATH
  11. S. S. Cheng, “Lyapunov inequalities for differential and difference equations,” Fasiculi Mathematici, no. 23, pp. 25–41, 1991. View at Google Scholar · View at Zentralblatt MATH
  12. S. Clark and D. B. Hinton, “Discrete Lyapunov inequalities for linear Hamiltonian systems,” Mathematical Inequalities & Applications, vol. 1, no. 2, pp. 201–209, 1998. View at Google Scholar · View at Zentralblatt MATH
  13. S. Clark and D. B. Hinton, “Discrete Lyapunov inequalities,” Dynamic Systems and Applications, vol. 8, no. 3-4, pp. 369–380, 1999. View at Google Scholar · View at Zentralblatt MATH
  14. Z. He, “Existence of two solutions of m-point boundary value problem for second order dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 296, no. 1, pp. 97–109, 2004. View at Publisher · View at Google Scholar
  15. L. Q. Jiang and Z. Zhou, “Lyapunov inequality for linear Hamiltonian systems on time scales,” Journal of Mathematical Analysis and Applications, vol. 310, no. 2, pp. 579–593, 2005. View at Google Scholar · View at Zentralblatt MATH
  16. S. H. Lin and G. S. Yang, “On discrete analogue of Lyapunov's inequality,” Tamkang Journal of Mathematics, vol. 20, no. 2, pp. 169–186, 1989. View at Google Scholar · View at Zentralblatt MATH
  17. X. Wang, “Stability criteria for linear periodic Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 367, no. 1, pp. 329–336, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Q. Zhang and X. H. Tang, “Lyapunov inequalities and stability for discrete linear Hamiltonian systems,” Applied Mathematics and Computation, vol. 218, no. 2, pp. 574–582, 2011. View at Publisher · View at Google Scholar
  19. P. L. Nápoli and J. P. Pinasco, “Estimates for eigenvalues of quasilinear elliptic systems,” Journal of Differential Equations, vol. 227, no. 1, pp. 102–115, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. D. Cakmak and A. Tiryaki, “On Lyapunov-type inequality for quasilinear systems,” Applied Mathematics and Computation, vol. 216, no. 12, pp. 3584–3591, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. D. Cakmak and A. Tiryaki, “Lyapunov-type inequality for a class of Dirichlet quasilinear systems involving the (p1,p2,...,pn)-Laplacian,,” Journal of Mathematical Analysis and Applications, vol. 369, no. 1, pp. 76–81, 2010. View at Publisher · View at Google Scholar
  22. X. H. Tang and X. He, “Lower bounds for generalized eigenvalues of the quasilinear systems,” Journal of Mathematical Analysis and Applications, vol. 385, no. 1, pp. 72–85, 2012. View at Publisher · View at Google Scholar
  23. Y. Wang and Y. Shi, “Eigenvalues of second-order difference equations with periodic and antiperiodic boundary conditions,” Journal of Mathematical Analysis and Applications, vol. 309, no. 1, pp. 56–69, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH